# SDR C2XA04SH054

- Difficulty date: February 4, 2004
- Submitted: February 6, 2004
- Operation: Air carrier
- Aircraft: N11547
- Make and model: Emb EMB-145LR
- Aircraft serial: 145563
- Aircraft time: 4,614 hours, 3,617 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Structure
- Condition: Gouged
- Location: Lt Eng Intake
- Component: Intake, Emb
- Component part number: 14575001409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK THE LEFT ENGINE INTAKE UPPER COWLING GUIDE PIN HOLE SURROUNDING AREA WAS FOUND TO BE GOUGED.  MAINTENANCE REMOVED THE DAMAGED AREA AND INSTALLED A CHAFE STRIP IAW EXPRESS JET EC 5410-01067.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
